Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

How to control the side effect of zolfresh given for insomnia ?

i have insomnia problam from last 3 months.. my dcter preccribd me zolfresh .. but zolfresh has side effect of acne .. i have now acne prob frm zolfresh.. pls give me some alternate teblate from zolfresh.. im 24 year old.. my hight is 5.5.. and weight is 54.. thx Im Gayatri Manglani,.. im 24 year old.. from 3 months i have insomnia problam.. then my dcr precribed me zolfesh.. but now i have acne from zolfresh.. pls tel me the alternetive teblet from this zolfresh.. my weight is 55, and hight is 5.5
Asked On : Sun, 12 Jun 2011
Answers:  4 Views:  1086
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Since you have sleep disorder you need these drugs. You can ask about Zaleplon (Sonata) to your Psychiatry since acne is not a problem with this drug but there are other side effects like restlessness, nausea as well. Kindly speak about other ways to improve sleep with your Doctor.
Answered: Sun, 12 Jun 2011
I find this answer helpful
  User's Response
hi welcome,
insomnia by treating such sedative drugs at this younger age you can go for alternative medicine like ayurveda
i can give you some medicines which will beneficial to you
if interested write to me in detail
thanking you
Answered: Sun, 12 Jun 2011
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
Are you very anxious or in stress..? Try to avoid these,otherwise you will get more acne then zolfesh. at age of 24 there are more chances of development of acne due to some hormonal factor. try to get out of insomnia by natural way like doing yoga, pranayam,reading books,listening and playing of music.
consult your doctor for your further line of treatment.
Answered: Sun, 12 Jun 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Again welcome to HCM.
I was right that you are in stress for your unemployment.
try to avoid it and do some positive hardwork to get it.don't become nervous.
Continuous taking of this type of drug,later develop dependency.
Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor